# SDR SWIA202265925

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000592
- Aircraft time: 14,153 hours, 10,239 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF POSSIBLE ELECTRICAL BURNING IN THE FLIGHT DECK AND AFT CABIN. COULD NOT SEE IF ANY SMOKE PRESENT. (FILED CLOSED)TROUBLESHOT IN REF TO FIM 21-20-00-810-801-A. INSPECTED FWD, MIDDLE AND AFT AVIONICS COMPARTMENTS, AFT EQUIPMENT BAY, CB PANELS, AND GALLEY CONTROL MODULE FOR TRIPPED CBS AND DAMAGED WIRING, FOUND NO TRIPPED CBS OR DAMAGE. OPERATED APU, BOTH ENGINES, BOTH PACKS, AND RECIRC FAN FOR 30 MIN, ISOLATING EACH PACK AND BLEED SOURCE IN THE PROCESS, WITH NO ABNORMAL SMELL DETECTED IN FLIGHT DECK OR THROUGHOUT CABIN. SPECIFICALLY ISOLATED RECIRC FAN DURING ENGINE AND APU OPERATION AND FOUND NO EVIDENCE OF ABNORMAL SMELLS. FOUND NO 30 DAY HISTORY PRESENT OR RELATED CURRENT/RELATED HISTORY OF CMC MESSAGES. DETERMINED TO BE TRANSITORY CONDITION OF PACKS REF FIM 21-20-00, NO FURTHER ACTION REQUIRED AT THIS TIME.
